PATH PROPERTIES OF l(infinity)-VALUED RANDOM FIELDS

Title
PATH PROPERTIES OF l(infinity)-VALUED RANDOM FIELDS
Author(s)
황교신Choi, Yong-Kab[Choi, Yong-Kab]
Keywords
DEPENDENT RANDOM-VARIABLES; GAUSSIAN RANDOM-FIELDS; ASSOCIATION
Issue Date
201304
Publisher
MATHEMATICAL SOC REP CHINA
Citation
TAIWANESE JOURNAL OF MATHEMATICS, v.17, no.2, pp.601 - 620
Abstract
In this paper we investigate path properties for strictly stationary and linearly positive quadrant dependent (LPQD) or linearly negative quadrant dependent (LNQD) random fields with multidimensional indices taking values in l(infinity)-space.
URI
http://hdl.handle.net/YU.REPOSITORY/26078http://dx.doi.org/10.11650/tjm.17.2013.2014
ISSN
1027-5487
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE